# SDR CA040816003

- Difficulty date: July 1, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 17,982 hours
- Engine: Ge CF343A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 750006000
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF ACCOMPANIED BY A (GEAR DISAGREE) WARNING.  NOSE LANDING GEAR DOOR SELECTOR VALVE REPLACED LANDING GEAR OPERATION CHECK SERVICE.
